Bernardi's integral operators of Janowski class of functions

S. Latha

Abstract


_

Full Text: PDF

Published: 2012-07-09

How to Cite this Article:

S. Latha, Bernardi's integral operators of Janowski class of functions, Advances in Inequalities and Applications, Vol 1 (2012), 43-48

Copyright © 2012 S. Latha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.